Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 41, NWS Omaha, NE

July 9, 2011Butler County, Nebraska

NWS Omaha, NE issued this river flood warning at Jul 9, 2011, 5:55 PM CDT for Butler County, Nebraska. It took effect at Jul 9, 2011, 7:00 PM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2011, 5:55 PM CDT (22:55 UTC)
In effect from
Jul 9, 2011, 7:00 PM CDT
Expired
Jul 11, 2011, 2:05 AM CDT
In force
31 hr
Issued by
NWS Omaha, NE
Flood severity
Minor

County Butler County, NE

The radar

The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River at Surprise (SRPN1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06879900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS43 KOAX 092255
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
555 PM CDT SAT JUL 9 2011

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN NEBRASKA... 

  BIG BLUE RIVER NEAR SURPRISE AFFECTING BUTLER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

NEC023-101055-
/O.NEW.KOAX.FL.W.0041.110710T0000Z-110711T1030Z/
/SRPN1.1.ER.110710T0000Z.110710T0600Z.110710T1630Z.NO/
555 PM CDT SAT JUL 9 2011

THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG BLUE RIVER NEAR SURPRISE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:45 PM SATURDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 7.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TOMORROW MORNING.
* IMPACT...AT 7.0 FEET...THE CITY PARK NEAR THE GAGE SITE BEGINS TO 
  FLOOD.

$$
5 follow-up statements
946 
WGUS83 KOAX 100141
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
841 PM CDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  BIG BLUE RIVER NEAR SURPRISE AFFECTING BUTLER COUNTY.
 
  MISSOURI RIVER AT DECATUR AFFECTING MONONA...BURT AND THURSTON 
  COUNTIES.
 
  MISSOURI RIVER NEAR BLAIR AFFECTING HARRISON AND WASHINGTON 
  COUNTIES.
 
  MISSOURI RIVER AT OMAHA AFFECTING POTTAWATTAMIE...DOUGLAS AND 
  SARPY COUNTIES.
 
  MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES.
 
  MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE 
  COUNTIES.
 
  MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA 
  COUNTIES.
 
  MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

IAC133-NEC021-173-101641-
/O.CON.KOAX.FL.W.0032.000000T0000Z-000000T0000Z/
/DCTN1.2.ER.110607T0037Z.110630T1130Z.000000T0000Z.NO/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT DECATUR.
* AT  8:00 PM SATURDAY THE STAGE WAS 39.8 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 39.8 FEET.
* IMPACT...AT 38.0 FEET...EXTENSIVE FLOODING ALONG THE REACH WOULD BE 
  ENCOUNTERED. AREAS IMPACTED WILL INCLUDE MARINA DRIVE AS WELL AS 
  NUMEROUS HOMES ALONG THE RIVER.

$$

IAC085-NEC177-101640-
/O.CON.KOAX.FL.W.0031.000000T0000Z-000000T0000Z/
/BLAN1.2.ER.110526T1215Z.110629T0830Z.000000T0000Z.UU/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR BLAIR.
* AT  8:16 PM SATURDAY THE STAGE WAS 31.6 FEET. 
* FLOOD STAGE IS 26.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE NEAR 31.6 FEET THROUGH 
  SUNDAY. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 30.0 FEET...FLOODWATERS WILL IMPACT I-29 IN AREAS NORTH 
  OF THE CRESCENT AND I-680 INTERCHANGE.

$$

IAC155-NEC055-153-101640-
/O.CON.KOAX.FL.W.0030.000000T0000Z-000000T0000Z/
/OMHN1.2.ER.110531T1407Z.110702T0515Z.000000T0000Z.NO/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT OMAHA.
* AT  8:15 PM SATURDAY THE STAGE WAS 35.1 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE NEAR 35.1 FEET THROUGH 
  MONDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

IAC129-NEC025-101640-
/O.CON.KOAX.FL.W.0017.000000T0000Z-000000T0000Z/
/PTMN1.3.ER.110520T1130Z.110702T0500Z.000000T0000Z.NR/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT PLATTSMOUTH.
* AT  8:00 PM SATURDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.4 FEET BY 
  MONDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 33.0 FEET...PORTIONS OF HIGHWAY 34 AND SEVERAL COUNTY 
  ROADS BETWEEN THE RIVER AND I-29 WILL BE CLOSED DUE TO FLOODING. IN
  ADDITION, HOMES ALONG THE NEBRASKA SIDE BEGIN TO BE IMPACTED.

$$

IAC071-NEC131-101640-
/O.CON.KOAX.FL.W.0008.000000T0000Z-000000T0000Z/
/NEBN1.3.ER.110418T0700Z.110630T0915Z.000000T0000Z.NR/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT NEBRASKA CITY.
* AT  8:30 PM SATURDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 24.8 FEET.
* IMPACT...AT 23.0 FEET...AT NEBRASKA CITY, A GRAIN ELEVATOR, 
  FERTILIZER BULK STORAGE AND SHIPPING AND PORTIONS OF THE WASTE 
  WATER TREATMENT PLANT ARE IMPACTED BY FLOODWATERS.

$$

MOC005-NEC127-101640-
/O.CON.KOAX.FL.W.0009.000000T0000Z-000000T0000Z/
/BRON1.3.ER.110417T2000Z.110620T1215Z.000000T0000Z.NR/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT BROWNVILLE.
* AT  8:15 PM SATURDAY THE STAGE WAS 39.6 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE NEAR 39.6 FEET THROUGH 
  SUNDAY. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 39.5 FEET...THE ACCESS ROAD TO THE POWER PLANT BEGINS 
  FLOODING.

$$

MOC087-NEC147-101640-
/O.CON.KOAX.FL.W.0010.000000T0000Z-000000T0000Z/
/RULN1.3.ER.110418T1645Z.110627T1600Z.000000T0000Z.NR/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT RULO.
* AT  7:30 PM SATURDAY THE STAGE WAS 25.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 25.1 FEET.


$$

NEC023-101640-
/O.CON.KOAX.FL.W.0041.000000T0000Z-110711T1030Z/
/SRPN1.1.ER.110710T0113Z.110710T0600Z.110710T1630Z.NO/
841 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR SURPRISE.
* AT  7:45 PM SATURDAY THE STAGE WAS 7.0 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 7.3 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  TOMORROW MORNING.
* IMPACT...AT 7.0 FEET...THE CITY PARK NEAR THE GAGE SITE BEGINS TO 
  FLOOD.

$$
376 
WGUS83 KOAX 100417
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1117 PM CDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR SURPRISE AFFECTING BUTLER COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

NEC023-101917-
/O.EXT.KOAX.FL.W.0041.000000T0000Z-110711T2000Z/
/SRPN1.1.ER.110710T0054Z.110710T1200Z.110711T0200Z.NO/
1117 PM CDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR SURPRISE.
* AT 10:45 PM SATURDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  TOMORROW EVENING.
* IMPACT...AT 7.0 FEET...THE CITY PARK NEAR THE GAGE SITE BEGINS TO 
  FLOOD.

$$
686 
WGUS83 KOAX 101507
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1007 AM CDT SUN JUL 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  BIG BLUE RIVER NEAR SURPRISE AFFECTING BUTLER COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

NEC023-110607-
/O.CON.KOAX.FL.W.0041.000000T0000Z-110711T2000Z/
/SRPN1.1.ER.110710T0054Z.110710T1100Z.110711T0200Z.NO/
1007 AM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR SURPRISE.
* AT  9:45 AM SUNDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 7.0 FEET...THE CITY PARK NEAR THE GAGE SITE BEGINS TO 
  FLOOD.

$$
317 
WGUS83 KOAX 110204
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
904 PM CDT SUN JUL 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR SURPRISE AFFECTING BUTLER COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  MISSOURI RIVER AT DECATUR AFFECTING MONONA...BURT AND THURSTON 
  COUNTIES.
 
  MISSOURI RIVER NEAR BLAIR AFFECTING HARRISON AND WASHINGTON 
  COUNTIES.
 
  MISSOURI RIVER AT OMAHA AFFECTING POTTAWATTAMIE...DOUGLAS AND 
  SARPY COUNTIES.
 
  MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES.
 
  MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE 
  COUNTIES.
 
  MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA 
  COUNTIES.
 
  MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

IAC133-NEC021-173-111704-
/O.CON.KOAX.FL.W.0032.000000T0000Z-000000T0000Z/
/DCTN1.2.ER.110607T0037Z.110630T1130Z.000000T0000Z.NO/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT DECATUR.
* AT  8:00 PM SUNDAY THE STAGE WAS 39.8 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 39.8 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 38.0 FEET...EXTENSIVE FLOODING ALONG THE REACH WOULD BE 
  ENCOUNTERED. AREAS IMPACTED WILL INCLUDE MARINA DRIVE AS WELL AS 
  NUMEROUS HOMES ALONG THE RIVER.

$$

IAC085-NEC177-111703-
/O.CON.KOAX.FL.W.0031.000000T0000Z-000000T0000Z/
/BLAN1.2.ER.110526T1215Z.110629T0830Z.000000T0000Z.UU/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR BLAIR.
* AT  8:16 PM SUNDAY THE STAGE WAS 31.7 FEET. 
* FLOOD STAGE IS 26.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 31.6 FEET. ADDITIONAL RISES 
  MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 30.0 FEET...FLOODWATERS WILL IMPACT I-29 IN AREAS NORTH 
  OF THE CRESCENT AND I-680 INTERCHANGE.

$$

IAC155-NEC055-153-111703-
/O.CON.KOAX.FL.W.0030.000000T0000Z-000000T0000Z/
/OMHN1.2.ER.110531T1407Z.110702T0515Z.000000T0000Z.NO/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT OMAHA.
* AT  8:45 PM SUNDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 35.0 FEET. ADDITIONAL RISES 
  MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 32.0 FEET...I-680 WEST BETWEEN THE MORMON BRIDGE AND 
  I-29 BEGINS TO FLOOD.  ALSO, I-29 BETWEEN CRESCENT AND COUNCIL 
  BLUFFS BEGINS TO FLOOD. 

$$

IAC129-NEC025-111703-
/O.CON.KOAX.FL.W.0017.000000T0000Z-000000T0000Z/
/PTMN1.3.ER.110520T1130Z.110702T0500Z.000000T0000Z.NR/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT PLATTSMOUTH.
* AT  8:00 PM SUNDAY THE STAGE WAS 34.8 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 34.8 FEET.  ADDITIONAL RISES 
  MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 33.0 FEET...PORTIONS OF HIGHWAY 34 AND SEVERAL COUNTY 
  ROADS BETWEEN THE RIVER AND I-29 WILL BE CLOSED DUE TO FLOODING. IN
  ADDITION, HOMES ALONG THE NEBRASKA SIDE BEGIN TO BE IMPACTED.

$$

IAC071-NEC131-111703-
/O.CON.KOAX.FL.W.0008.000000T0000Z-000000T0000Z/
/NEBN1.3.ER.110418T0700Z.110630T0915Z.000000T0000Z.NR/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT NEBRASKA CITY.
* AT  8:45 PM SUNDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 23.0 FEET...AT NEBRASKA CITY, A GRAIN ELEVATOR, 
  FERTILIZER BULK STORAGE AND SHIPPING AND PORTIONS OF THE WASTE 
  WATER TREATMENT PLANT ARE IMPACTED BY FLOODWATERS.

$$

MOC005-NEC127-111703-
/O.CON.KOAX.FL.W.0009.000000T0000Z-000000T0000Z/
/BRON1.3.ER.110417T2000Z.110620T1215Z.000000T0000Z.NR/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT BROWNVILLE.
* AT  8:45 PM SUNDAY THE STAGE WAS 39.4 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 39.3 FEET 
  BY TUESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 39.5 FEET...THE ACCESS ROAD TO THE POWER PLANT BEGINS 
  FLOODING.

$$

MOC087-NEC147-111703-
/O.CON.KOAX.FL.W.0010.000000T0000Z-000000T0000Z/
/RULN1.3.ER.110418T1645Z.110627T1600Z.000000T0000Z.NR/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT RULO.
* AT  8:30 PM SUNDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 22.0 FEET...BIG LAKE ON THE MISSOURI SIDE IS THREATENED 
  WITH FLOOD WATERS.

$$

NEC023-111703-
/O.EXT.KOAX.FL.W.0041.000000T0000Z-110711T2107Z/
/SRPN1.1.ER.110710T0054Z.110710T1100Z.110711T0307Z.NO/
904 PM CDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR SURPRISE.
* AT  8:45 PM SUNDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 7.0 FEET...THE CITY PARK NEAR THE GAGE SITE BEGINS TO 
  FLOOD.

$$
874 
WGUS83 KOAX 110705
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
205 AM CDT MON JUL 11 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR SURPRISE AFFECTING BUTLER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

NEC023-110735-
/O.CAN.KOAX.FL.W.0041.000000T0000Z-110711T2107Z/
/SRPN1.1.ER.110710T0054Z.110710T1100Z.110711T0345Z.NO/
205 AM CDT MON JUL 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLUE RIVER NEAR SURPRISE.
* AT  1:45 AM MONDAY THE STAGE WAS 6.6 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:45 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO AROUND 4 FEET BY 
  MID AFTERNOON MONDAY. 
$$
CHERMOK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jul 9, 3:34 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 9, 3:34 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
334 PM CDT SAT JUL 9 2011

.DISCUSSION...
RAIN CHANCES AND AMOUNTS OVER THE NEXT SEVERAL NIGHTS ARE THE
PRIMARY FORECAST CONCERNS.

UPPER RIDGE WAS STRETCHED OUT THROUGH THE SOUTHERN CONUS TODAY WITH
RELATIVELY FAST-MOVING WESTERLY MID LEVEL FLOW OVER THE CENTRAL AND
NORTHERN PLAINS. UNDER THOSE WESTERLIES...A FRONTAL BOUNDARY WAS
SITUATED FROM EASTERN SOUTH DAKOTA INTO NORTHERN NEBRASKA...AND THAT
FRONT WILL BE A FOCUS FOR OUR RAIN CHANCES THROUGH EARLY WEEK...WITH
SEVERAL IMPULSES ROLLING THROUGH THE UPPER FLOW PROVIDING HELP. A
MOIST AND POTENTIALLY UNSTABLE AIRMASS WILL REMAIN IN PLACE AS
SURFACE DEW POINTS REMAIN IN THE UPPER 60S TO MIDDLE 70S. SO
AFTERNOON HEATING ALONG FRONTAL ZONE...ALONG WITH UPPER WAVES
TRIGGERING OVERNIGHT MCS ACTIVITY.

THIS AFTERNOON INSTABILITY WAS FOCUSED ALONG FRONTAL BOUNDARY TO OUR
NORTHWEST...BUT A POCKET OF LOW CINH AND CUMULUS WAS NOTED NEAR AND
NORTHWEST OF NORFOLK. THIS AREA HAS BEEN EXPANDING SLOWLY OVER THE
PAST HOUR...SO WE COULD SEE SOME DEVELOPMENT THERE. AND ALSO ALONG
FRONT IN SOUTH DAKOTA THAT WILL EVENTUALLY WORK INTO NORTHEAST
NEBRASKA. LATER TONIGHT...MCS IS EXPECTED TO DEVELOP IN SOUTHWEST
NEBRASKA AND TRACK EAST INTO SOUTHEAST AND EAST CENTRAL NEBRASKA BY
12Z. THETA-E ADVECTION WITH MODERATE LOW LEVEL JET SHOULD MAINTAIN
ANY STORMS THAT DEVELOP IN THE HIGH PLAINS. THIS ACTIVITY SHOULD
PUSH OFF TO THE EAST SUNDAY MORNING LEAVING MUCH OF THE DAY DRY OVER
ALL OF THE CWA.

HOWEVER SIMILAR SCENARIO WILL LIKELY PLAY OUT SUNDAY AFTERNOON/NIGHT
AS FRONTAL BOUNDARY REPOSITIONS ITSELF JUST NORTHWEST OF THE CWA
DURING AFTERNOON HEATING. MORE STORMS ARE POSSIBLE IN OUR NORTHWEST
BEFORE 00Z NEAR FRONTAL ZONE...BUT BETTER CHANCES COME OVERNIGHT AS
ANOTHER WAVE TRIGGERS STORMS IN THE HIGH PLAINS DURING THE
AFTERNOON/EVENING. MCS WILL AGAIN MOVE INTO OUR CWA AFTER
MIDNIGHT...WITH FOCUS LIKELY NORTH OF INTERSTATE 80. AGAIN THIS
ACTIVITY SHOULD PUSH OFF TO THE EAST MONDAY MORNING.

AND YET A THIRD MCS IS LIKELY MONDAY NIGHT WITH ANOTHER IMPULSE
ROLLING THROUGH WESTERLY FLOW ALOFT. MODELS PAINT SURFACE FRONT OVER
OUR SOUTHERN CWA MONDAY AFTERNOON/EVENING WITH 850 BOUNDARY ALONG
OUR NORTHERN BORDER. MODEST LOW LEVEL JET WILL AGAIN SPARK
CONVECTION MONDAY EVENING/NIGHT...BUT FOCUS IS IN QUESTION AS
EARLIER CONVECTIVE CLUSTERS REORIENT SURFACE/850 BOUNDARIES. SO WILL
BE A LITTLE MORE BROAD-BRUSHED WITH POPS THROUGH TUESDAY MORNING.

WITH EACH OF THESE SYSTEMS...HEAVY RAIN IS A POSSIBILITY AS
PRECIPITABLE WATER VALUES REMAIN NEAR OR ABOVE 1.75 INCHES. AND
EAST-WEST ORIENTED BOUNDARIES WITH EASTWARD-MOVING COMPLEXES
SUGGEST TRAINING OF STORMS COULD PRODUCE LOCALIZED AMOUNTS WELL OVER
3 INCHES EACH NIGHT. SYSTEMS SHOULD TAKE SLIGHTLY DIFFERENT
LATITUDINAL TRACKS EACH NIGHT...SO WIDESPREAD FLOODING IS NOT
EXPECTED. BUT ANY BIG RAIN AMOUNTS WILL ONLY EXASPERATE FLOODING
ALONG THE MISSOURI RIVER.

AS WE HEAD INTO THE MIDDLE OF THE WEEK...UPPER RIDGE WILL BEGIN
BUILDING NORTH INTO OUR AREA. HOWEVER TUESDAY NIGHT AND WEDNESDAY
NIGHT WILL AGAIN PROVIDE A CHANCE FOR MCS DEVELOPMENT. BY THIS
TIME...THE FOCUS SHOULD MOVE TO OUR NORTHERN CWA AS WESTERLIES SHIFT
SLIGHTLY NORTH...BUT AGAIN LOCALLY HEAVY RAIN IS POSSIBLE.

HOT AND HUMID CONDITIONS ARE EXPECTED BY THE END OF THE WEEK WITH
UPPER RIDGE NOSING NORTH.

DERGAN

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

SEVERAL BOUNDARIES LOCATED OVER THE CENTRAL PLAINS THIS AFTERNOON
WILL INCREASE CHANCE OF CONVECTION DURING THE PERIOD AT ALL THREE
TAF SITES. VFR CONDITIONS EXPECTED OUTSIDE OF THUNDERSTORMS.
INITIAL DEVELOPMENT INDICATED FOR KOFK AREA 21Z-24Z AS NORTHERN
BOUNDARY APPROACHES NORTHERN NEBRASKA BORDER. SOME CHANCE LATER
TONIGHT AFTER 06Z FOR KLNK AS SOUTHERN BOUNDARY ACROSS KANSAS HELPS
FOCUS DEVELOPMENT. KOMA IN BETWEEN THESE TWO BOUNDARIES AND HAVE
KEPT MENTION OF CONVECTION OUT AT THIS TIME.

FOBERT

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HEAT ADVISORY FROM NOON TO 8 PM CDT SUNDAY FOR NEZ050-065-066-
     068-078-088>093.

IA...NONE.
&&
Hazardous weather outlook, Jul 9, 5:12 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
512 PM CDT SAT JUL 9 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
512 PM CDT SAT JUL 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THERE IS A SLIGHT CHANCE OF ISOLATED EVENING
THUNDERSTORMS...MAINLY AFTER 7 PM...IN NORTHEAST NEBRASKA. IF
STORMS ARE ABLE TO DEVELOP...FAVORABLE SHEAR AND INSTABILITY
WOULD BE PRESENT FOR MARGINALLY SEVERE THUNDERSTORMS WILL HAIL TO
ONE INCH AND STRONG WIND GUSTS.

MORE LIKELY THOUGH...THUNDERSTORMS WILL DEVELOP THIS EVENING OVER
WESTERN NEBRASKA AND NORTHERN KANSAS. THESE THUNDERSTORMS WILL
THEN MOVE EAST INTO THE AREA AFTER MIDNIGHT. MUCH OF THIS ACTIVITY
WILL LIKELY REMAIN BELOW SEVERE LIMITS...BUT SOME SMALL HAIL AND
GUSTY WINDS WILL BE POSSIBLE. ALSO...DUE TO HIGH MOISTURE CONTENT
IN THE ATMOSPHERE...SOME LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE.
SOME OF THESE THUNDERSTORMS MAY LINGER INTO SUNDAY
MORNING...ESPECIALLY ACROSS WESTERN IOWA.

TEMPERATURES ON SUNDAY ARE EXPECTED TO CLIMB INTO THE MID 90S OVER
SOUTHEAST ON SUNDAY. THIS COUPLED WITH THE VERY HIGH HUMIDITY WILL
CREATE DANGEROUS HEAT INDEX VALUES OF 105 TO 108 DURING THE
AFTERNOON HOURS. A HEAT ADVISORY HAS BEEN ISSUED FOR SOUTHEAST
NEBRASKA FOR SUNDAY AFTERNOON.

WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY EVENING AND
OVERNIGHT...AS WELL AS MONDAY INTO WEDNESDAY. THESE CHANCES WILL
BE IN RESPONSE TO A WEAK COLD FRONT THAT MOVES INTO THE REGION...AND
THEN STALLS OR WEAKENS. ALTHOUGH UPPER LEVEL FORCING APPEARS TO BE
MARGINAL THROUGH THIS PERIOD...HIGH LEVELS OF INSTABILITY AND THE
WEAK BOUNDARY COULD ALLOW STRONG OR SEVERE THUNDERSTORMS TO
DEVELOP OVER THE REGION. LARGE HAIL...DAMAGING WINDS AND HEAVY
RAIN ARE ALL POSSIBLE WITH THE STRONGER STORMS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY WILL LIKELY NOT BE NEEDED TONIGHT OR ON SUNDAY.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 3:44 PM CDTHeat AdvisoryOAXButler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more52 hr

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.